MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION GZ-120PA; TRANSMITTER

NIHON KOHDEN CORPORATION GZ-120PA; TRANSMITTER
Model Number GZ-120PA
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that their gz transmitter is overheating when in monitor mode.The failed device will be sent in for an evaluation.No patient harm or injury was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following fields contain no information (ni), as attempts to obtain information were made, but not provided: concomitant medical products.
 
Event or Problem Description
The customer reported that their gz transmitter is overheating when in monitor mode.
 
Additional Manufacturer Narrative
Details of complaint: on (b)(6) 2020, customer reported that gz-120pa s/n: (b)(6) was overheating when in monitoring mode.Customer did not provide additional details.Nk tech support requested device and batteries to be sent to nka for evaluation.After a few attempts, customer sent device in on (b)(6) 2020 but without the batteries used during the reported incident.Investigation summary: due to limited information and evidence provided by customer, the root cause of the reported overheating issue could not be determined.Based on the low risk profile and risk mitigating factors inherent in the design, further action is not warranted at this time.D4: lot# & expiration date.The following fields contain no information (ni), as attempts to obtain information were made, but not provided: d11 & c2 concomitant medical products.Additional information: b4.Date of this report.D10 device availability.F6.Date user facility/ importer became aware of the event.F7.Type of report.F11.Date report sent to fda.F13.Date report sent to manufacturer.G4.Date received by manufacturer.G7.Type of report.H2.If follow-up, what type? h3 device evaluated by manufacturer? h6.Event problem and evaluation codes.H10.Additional manufacturer narrative.
 
Event or Problem Description

Brand Name
GZ-120PA
Common Device Name
TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
1-31-4 nishiochia, shinjuku-ku
attn: shama mooman
tokyo, 116-8 560
JA  116-8560
MDR Report Key9903647
Report Number8030229-2020-00193
Device Sequence Number16304541
Product Code DRT
UDI-Device Identifier04931921117392
UDI-Public04931921117392
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/15/2020
Report Date (Section F) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGZ-120PA
Device Catalogue NumberGZ-120PA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2020
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/11/2020
Device Age26 MO
Event Location Hospital
Date Report to Manufacturer06/15/2020
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer06/11/2020
Initial Report FDA Received Date03/31/2020
Supplement Report FDA Received Date06/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/15/2020